We define and study the Hodge stratification for the special fiber of Shimura varieties defined with the Pappas–Rapoport condition, in the case of low ramification index ($e \le 3$). For $e \le 2$, the Hodge polygon induces a strong stratification. For $e=3$, one needs to introduce several polygons. They describe the isomorphism class of the sheaf of differentials with extra structure, and induce a strong stratification on the variety.
Nous définissons et étudions la stratification de Hodge pour la fibre spéciale des variétés de Shimura définies avec la condition de Pappas–Rapoport, dans le cas d’un faible indice de ramification ($e \le 3$). Pour $e \le 2$, le polygone de Hodge induit une stratification forte. Pour $e=3$, plusieurs polygones ont besoin d’être introduits. Ils décrivent la classe d’isomorphisme du faisceau des différentielles avec structure additionnelle, et induisent une stratification forte sur la variété.
Stéphane Bijakowski 1

@article{PMB_2025____5_0, author = {St\'ephane Bijakowski}, title = {Hodge stratification in low ramification}, journal = {Publications math\'ematiques de Besan\c{c}on. Alg\`ebre et th\'eorie des nombres}, pages = {5--20}, publisher = {Presses universitaires de Franche-Comt\'e}, year = {2025}, doi = {10.5802/pmb.59}, language = {en}, url = {https://pmb.centre-mersenne.org/articles/10.5802/pmb.59/} }
TY - JOUR AU - Stéphane Bijakowski TI - Hodge stratification in low ramification JO - Publications mathématiques de Besançon. Algèbre et théorie des nombres PY - 2025 SP - 5 EP - 20 PB - Presses universitaires de Franche-Comté UR - https://pmb.centre-mersenne.org/articles/10.5802/pmb.59/ DO - 10.5802/pmb.59 LA - en ID - PMB_2025____5_0 ER -
%0 Journal Article %A Stéphane Bijakowski %T Hodge stratification in low ramification %J Publications mathématiques de Besançon. Algèbre et théorie des nombres %D 2025 %P 5-20 %I Presses universitaires de Franche-Comté %U https://pmb.centre-mersenne.org/articles/10.5802/pmb.59/ %R 10.5802/pmb.59 %G en %F PMB_2025____5_0
Stéphane Bijakowski. Hodge stratification in low ramification. Publications mathématiques de Besançon. Algèbre et théorie des nombres (2025), pp. 5-20. doi : 10.5802/pmb.59. https://pmb.centre-mersenne.org/articles/10.5802/pmb.59/
[1] Geometry of Hilbert modular varieties over totally ramified primes, Int. Math. Res. Not., Volume 2003 (2003) no. 33, pp. 1785-1835 | DOI | MR | Zbl
[2] Théorie de Dieudonné cristalline II, Lecture Notes in Mathematics, 930, Springer, 1982 | DOI | MR | Zbl
[3] Groupes -divisibles avec condition de Pappas-Rapoport et invariants de Hasse, J. Éc. Polytech., Math., Volume 4 (2017), pp. 935-972 | DOI | Numdam | MR | Zbl
[4] On the geometry of the Pappas-Rapoport models for PEL Shimura varieties, J. Inst. Math. Jussieu, Volume 22 (2023) no. 5, pp. 2403-2445 | DOI | MR | Zbl
[5] Slope filtration of -crystals, Groupes formels, représentations galoisiennes et cohomologie des variétés de caractéristique positive. I (Astérisque), Volume 63, Société Mathématique de France, 1979, pp. 113-164 | Numdam | Zbl
[6] A stratification of a moduli space of abelian varieties, Moduli of Abelian Varieties (Texel Island, 1999) (Progress in Mathematics), Volume 195, Birkhäuser, 2001, pp. 345-416 | DOI | MR | Zbl
[7] Local models in the ramified case I. The EL-case, J. Algebr. Geom., Volume 12 (2003) no. 1, pp. 107-145 | DOI | MR | Zbl
[8] Local models in the ramified case II. Splitting models, Duke Math. J., Volume 127 (2005) no. 2, pp. 193-250 | MR | Zbl
[9] The fixed point set of a unipotent transformation on the flag manifold, Nederl. Akad. Wet., Proc., Ser. A, Volume 79 (1976), pp. 452-456 | Zbl
[10] Ekedahl–Oort and Newton strata for Shimura varieties of PEL type, Math. Ann., Volume 356 (2013) no. 4, pp. 1493-1550 | DOI | MR | Zbl
Cité par Sources :